Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sasson

Member
  • Posts

    64
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    California
  1. So the dizziness went away since I discontinued Accutane (40mg/day) - but my eyes are hella dry and causes some headaches... now i'm beginning to wonder if all of this is worth it. anyway... My doc's going to bring me down to 20mg/day with a warning that the dizziness will more likely come back than not. *shrug* now i have 15 40mg pills sitting here, and unfortunately, i can't half them because they're in capsules.
  2. Thanks altagirl ~ This second time around, I feel like the pills are working faster... maybe it just seems that way. It's day 8, and already I'm experiencing the side effects: 1) chapped chapped lips 2) dry skin (face, body, scalp)
  3. just a note to self... one (1) 40 mg capsule a day Day 1. Round 2.
  4. I'm back - the right side of my face has officially broken out, if there's such a thing as official. My face gets quite oily - the salicylic astringent stopped being effective. But, I don't feel nearly as defeated because I got my prescription today. Acne, be gone!
  5. Hi Barb ~ it's been awhile, eh? I hope you're doing well! I checked out some of your posts about makeup, and I think I will try the Urban Decay makeup primer! Always so fun to talk about makeup ~ Anyway, Finacea has been helping the acne? I, too, would gauge my post-accutane oiliness at about 85% (lol). I started using Clean & Clear's Salicylic Acid astringent to control the oil, and while it worked pretty well for the first couple of weeks, I am truly defeated. Can't beat what's genetic,
  6. A few weeks ago, I went back to my derm, who advised that I try antibiotics (supposedly, acne is more responsive to antibiotics after accutane), OR that I may go back on Accutane if I wished. Since I'm strongly convinced that for me oily skin = guaranteed acne , and that antibiotics won't do anything for me, I've decided take Accutane for a second time. My doctor re-registered me with iPledge (i love iPledge like i love having acne), and I have the pleasure of waiting another month before I ge
  7. Hello all ~ I'm back for a post-accutane update because, unfortunately, my skin has been a cause for mild concern. But let me first share with you the leftover effects of accutane: 1) dryness in eyes remains (i can't really wear contacts anymore w/o feeling moderate to high discomfort) 2) prior to accutane, I never had white bumps on my arm, but now I do... they're kind of like pimples. 2) oiliness returned (recently, i'm having mild breakout around my mouth and temple areas) The oiliness of
  8. Cheers, Barb!!! I'm sooooo happy for you and your new acne-free skin! And I'm thinking the same things...Well, maybe you wouldn't put things this way, but I'm assuming you share the same sentiments. 1) My life is no longer ruled by my damn acne. 2) If those bastards ever crop up again, it's back to the "machine guns." My very first dermatologist disdainly dissuaded me from using Accutane, which she described as needlessly using "machine guns on ants." She was wrong about dissuading me, but
  9. Long time no see! I thought I'd stop by and share my progress with you all. I just counted 3 months since my last round of Accutane, but it feels like it has been forever. Anyway, here is the post-accutane condition: The first month or two after stopping, my skin was still on the dry side -- not saying it was as dry as it was when I was on Accutane. And it was still sensitive, as in... I'd get rosy-cheeked easily. Towards the end of the 2nd month, the oiliness began returning to all the plac
  10. HI BARB!!! Long time no see, huh? How are you doing?? I'm really happy for you that your skin is coming along great! It's gonna even get better. What a crazy journey it's been... I'm wishing you the best. See you back here soon!
  11. MONTH 5 I'm back! And I'm still doing great! I finally got my 5th month prescription filled today, after going without the pills for about 2 weeks (I had extra to keep me going for half of the 30 days). During the 2 weeks I was off of these miracle pills, I was surprised to find that the side effects subsided so quickly. I was able to jog without lower back pain for the first time since I started Accutane. Also, not so helpless without chapstick! Less dry skin and hair. Now I know what to expe
  12. Hi Barb!!! Long time no see, huh? : ) I'm so glad to hear that you're doing well on the accutane. I hope it continues this way for ya~ And a reply to your comment... unfortunately, there's nothing my doctor can do. she already entered my visit date into the ipledge system, so the system knows that my prescription hasn't been filled. sigh...
  13. JUST GREAT. I'm going into my 4th month already... (sounds like a pregnancy) Accutane has become such a habitual thing that sometimes I don't even remember taking my pills for the day. I sometimes don't realize I'm on Accutane at all. I've become so forgetful of it that I forgot to get my prescription filled within the 7 days. You know what kills me? I missed it by 1 day. ONE DAY! Although it was my fault that I forgot, I now have to wait 30 days. Seriously...while iPLEDGE has good intention
×